First I would want you to make sure that there was nothing else in that supplement that could have contributed to anxiety-like symptoms such as caffeine. Guanara is an herb that has a high caffeine content and is often included in energy supplements. Caffeine in high enough doses can cause the symptoms you are experiencing as can caffeine withdrawal.
I have never had anyone experience the symptoms you are going through from being withdrawn from B vitamins and there is very little research or documentation of this as a common scenario. That is why I am concerned about what other ingredients may have been in the formula. As a way to see if it is really related to the B vitamins, you could take a small dose of a B complex and see if that alleviates any of the symptoms. If it is truly a withdrawal reaction to the B vitamins I do have one possible explanation.
Vitamin B6 and vitamin B5 are particularly important for supporting the body through stress. If perhaps you are under a lot of stress the B complex vitamins may have been helping you cope with that stress better. Now that you are not taking them, perhaps some of the symptoms are anxiety related to not coping with stressors in your life as well. I have had patients with similar anxiety-like complaints have those symptoms totally alleviated by taking the right combination of B vitamins.
If this does not fit your situation, be sure to try to identify any other changes that have occurred in your life since you stopped taking the supplement or consider any new medications or supplements you started around the time the symptoms came on. Due to the severity of you symptoms I would recommend you follow up with a doctor to make sure no other health issues are present. Elevated thyroid function can present with similar symptoms so you might want your doctor to do a simple blood test to make sure that is not the problem.
Please keep me posted and let me know if you figure out what might be causing your symptoms.